# SDR SWAA2021040259783

- Difficulty date: March 29, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 51,709 hours, 33,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT (BETWEEN FORWARD FLIGHT ATTEND AND JUMPSEAT AND FORWARD ENTRY DOOR) COVER HAS FALLEN OFF. R&R FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT COVER PER MM 335103 & REPAIRED BROKEN WIRE AT LIGHT ASSY PER SWPM 203012.
